Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 720–732 (Mi mz9686)  

This article is cited in 7 scientific papers (total in 7 papers)

The Problem of Traces for Sobolev Spaces with Muckenhoupt-Type Weights

A. I. Tjulenev

Moscow Institute of Physics and Technology

Abstract: An exact description of traces of functions from the weighted Sobolev space $W_{p}^{l}(Q,\gamma)$ on the square are presented in detail. The weight function $\gamma \in A_p((0,1))$ depends on one “longitudinal” coordinate $x$. Traces are characterized in terms of the weighted Besov-type spaces $\widetilde{B}_{p}^{l-1/p}((0,1),\gamma)$ constructed in the paper. The characterization of traces is also obtained in the case $p=1$.

Keywords: trace of a function, weighted Sobolev space $W_{p}^{l}(Q,\gamma)$, weighted Besov-type spaces, Muckenhoupt-type weight, Hölder's inequality, Minkowski's inequality

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00744
10-01-91331
Ministry of Education and Science of the Russian Federation 2.1.1/1662


DOI: https://doi.org/10.4213/mzm9686

Full text: PDF file (537 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 668–680

Bibliographic databases:

UDC: 517.518
Received: 25.04.2012
Revised: 08.04.2013

Citation: A. I. Tjulenev, “The Problem of Traces for Sobolev Spaces with Muckenhoupt-Type Weights”, Mat. Zametki, 94:5 (2013), 720–732; Math. Notes, 94:5 (2013), 668–680

Citation in format AMSBIB
\Bibitem{Tyu13}
\by A.~I.~Tjulenev
\paper The Problem of Traces for Sobolev Spaces with Muckenhoupt-Type Weights
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 720--732
\mathnet{http://mi.mathnet.ru/mz9686}
\crossref{https://doi.org/10.4213/mzm9686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227013}
\zmath{https://zbmath.org/?q=an:06274245}
\elib{https://elibrary.ru/item.asp?id=20731817}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 668--680
\crossref{https://doi.org/10.1134/S0001434613110084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000008}
\elib{https://elibrary.ru/item.asp?id=21904308}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891295114}


Linking options:
  • http://mi.mathnet.ru/eng/mz9686
  • https://doi.org/10.4213/mzm9686
  • http://mi.mathnet.ru/eng/mz/v94/i5/p720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Tyulenev, “Description of traces of functions in the Sobolev space with a Muckenhoupt weight”, Proc. Steklov Inst. Math., 284 (2014), 280–295  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Tyulenev A.I., “Traces of Weighted Sobolev Spaces With Muckenhoupt Weight. the Case P=1”, Nonlinear Anal.-Theory Methods Appl., 128 (2015), 248–272  crossref  mathscinet  zmath  isi
    4. Kalamajska A., Krbec M., “Well Posedness and Regularity For Heat Equation With the Initial Condition in Weighted Orlicz-Slobodetskii Space Subordinated To Orlicz Space Like Lambda(Log Lambda)(Alpha) and the Logarithmic Weight”, Rev. Mat. Complut., 28:3 (2015), 677–713  crossref  mathscinet  zmath  isi  elib
    5. D. V. Prokhorov, “On a Set Everywhere Dense in a Lebesgue Space on the Real Line”, Math. Notes, 100:4 (2016), 639–641  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Dhara R.N., Kalamajska A., “On one extension theorem dealing with weighted Orlicz-Slobodetskii space. Analysis on Lipschitz subgraph and Lipschitz domain”, Math. Inequal. Appl., 19:2 (2016), 451–488  crossref  mathscinet  zmath  isi  elib  scopus
    7. Allendes A., Otarola E., Salgado A.J., “A Posteriori Error Estimates For the Stationary Navier-Stokes Equations With Dirac Measures”, SIAM J. Sci. Comput., 42:3 (2020), A1860–A1884  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:431
    Full text:131
    References:58
    First page:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021